Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 35, NWS Jackson, KY

May 11, 2015Bath County, Montgomery County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at May 11, 2015, 4:07 PM EDT for Bath County, Montgomery County, Kentucky. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2015, 4:07 PM EDT (20:07 UTC)
Expired
May 11, 2015, 4:45 PM EDT
In force
38 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bath County, KY, Montgomery County, KY

The radar

The Jackson,KY radar (KJKL), 80 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 4:13 PM EDTTSTM WND DMGMount Sterling, KYA TREE WAS BLOWN DOWN AND ACROSS TIPTON ROAD.
May 11, 4:25 PM EDTTSTM WND DMG6 W Owingsville, KYTREE DOWN ON HIGHWAY US 60

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 2:19 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.1 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1744 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

312 
WUUS53 KJKL 112007
SVRJKL
KYC011-173-112045-
/O.NEW.KJKL.SV.W.0035.150511T2007Z-150511T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
407 PM EDT MON MAY 11 2015

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MONTGOMERY COUNTY IN EAST CENTRAL KENTUCKY...
  BATH COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 445 PM EDT

* AT 407 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WADES
  MILL...OR NEAR MOUNT STERLING...MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MOUNT STERLING...OWINGSVILLE...MARSHALL...SHARPSBURG...PEASTICKS...
  BETHEL...FLAT CREEK...BOURBON FURNACE...ODESSA...MOORE'S FERRY...
  EWINGTON...SIDEVIEW...SLATE VALLEY...STOOPS...STEPSTONE...
  PREWITT...GRASSY LICK...JUDY...HOWARDS MILL AND GATEWOODS STATION.

THIS INCLUDES INTERSTATE 64 IN EASTERN KENTUCKY BETWEEN MILE MARKERS
105 AND 128.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3828 8381 3829 8373 3827 8374 3827 8371
      3824 8370 3826 8368 3822 8370 3820 8366
      3817 8364 3819 8363 3817 8360 3798 8399
      3812 8408 3830 8385 3830 8382
TIME...MOT...LOC 2007Z 237DEG 36KT 3804 8404 

HAIL...0.75IN
WIND...60MPH

$$

AR
1 follow-up statement
379 
WWUS53 KJKL 112034
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
434 PM EDT MON MAY 11 2015

KYC173-112044-
/O.CAN.KJKL.SV.W.0035.000000T0000Z-150511T2045Z/
MONTGOMERY KY-
434 PM EDT MON MAY 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MONTGOMERY COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
EAST CENTRAL KENTUCKY.

LAT...LON 3828 8381 3829 8373 3827 8374 3827 8371
      3824 8370 3826 8368 3822 8370 3820 8366
      3817 8364 3819 8363 3817 8360 3808 8379
      3822 8395 3830 8385 3830 8382
TIME...MOT...LOC 2034Z 237DEG 36KT 3819 8375 

$$

KYC011-112045-
/O.CON.KJKL.SV.W.0035.000000T0000Z-150511T2045Z/
BATH KY-
434 PM EDT MON MAY 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHWESTERN BATH COUNTY...

AT 434 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SLATE
VALLEY...OR NEAR OWINGSVILLE...MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
OWINGSVILLE...MARSHALL...SHARPSBURG...PEASTICKS...BETHEL...BOURBON
FURNACE...ODESSA...MOORE'S FERRY...CRAIGS...SLATE VALLEY...PEBBLE...
REYNOLDSVILLE...KENDALL SPRINGS AND WYOMING.

THIS INCLUDES INTERSTATE 64 IN EASTERN KENTUCKY BETWEEN MILE MARKERS
117 AND 128.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3828 8381 3829 8373 3827 8374 3827 8371
      3824 8370 3826 8368 3822 8370 3820 8366
      3817 8364 3819 8363 3817 8360 3808 8379
      3822 8395 3830 8385 3830 8382
TIME...MOT...LOC 2034Z 237DEG 36KT 3819 8375 

HAIL...0.75IN
WIND...60MPH

$$

AR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:50 PM EDT, 17 minutes earlier.

Area forecast discussion, May 11, 3:50 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
350 PM EDT MON MAY 11 2015

.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 350 PM EDT MON MAY 11 2015

A FEW STRONG TO SEVERE STORMS HAVE DEVELOPED ACROSS THE REGION
THIS AFTERNOON. THIS PROMPTED A SEVERE THUNDERSTORM WATCH FOR
PORTIONS OF THE CWA WITH MAIN THREAT BEING DAMAGING WINDS AND
HAIL. THESE STORMS HAVE FIRED UP IN A MODERATELY UNSTABLE
ENVIRONMENT WITH SBCAPE AOA 1000 J/KG...SOME DEWPOINTS IN THE LOW
TO MID 60S...AND LOW LEVEL LAPSE RATES AROUND 8 C/KM. ALSO SOME
EXTRA HELP WITH LIFT FROM WEAK UPPER LEVEL WAVES MOVING THROUGH
THE FLOW. THESE SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SUBSIDE
TONIGHT...AS BOUNDARY LAYER HEATING BEGINS TO DROP OFF. OVERNIGHT
WE COULD SEE POTENTIAL FOR SPRINKLES AS THE FRONT FINALLY SWEEPS
ACROSS THE REGION...HOWEVER LEFT THIS OUT OF THE GRIDS AT THIS
POINT WITH LOWER CONFIDENCE ON LEFT OVER MOISTURE.

MOVING INTO YOUR TUESDAY HIGH PRESSURE WILL BUILD ACROSS THE OHIO
VALLEY. THIS WILL USHER IN COOLER AND CLOSER TO NORMAL TEMPS FOR
YOU TUESDAY WITH HIGHS GENERALLY IN THE LOW TO MID 70S. THIS HIGH
WILL ALSO USHER IN DRYER AIR WITH CLEARING SKIES FROM WEST TO EAST
THROUGH THE DAY ON TUESDAY. TUESDAY NIGHT WILL BE COOLER WITH
CLEAR SKIES AND LOWS GENERALLY IN THE UPPER 40 TO NEAR 50.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 350 PM EDT MON MAY 11 2015

LONG TERM TO FOLLOW SHORTLY...

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 133 PM EDT MON MAY 11 2015

THIS AFTERNOON WE HAVE SEEN CONVECTION FIRE UP ACROSS PORTIONS OF
EASTERN KY. THESE ISOLATED TO SCATTER STORMS WILL BE THE BIGGEST
CONCERN FOR THE NEXT FEW HOURS. IT DOES LOOK LIKE THERE COULD BE
TWO ROUND...ONE ONGOING CONVECTION MORE DIURNALLY DRIVEN UNDER
MODERATELY UNSTABLE ENVIRONMENT...TWO THE COLD FRONT AND ANY
OUTFLOWS AHEAD OF THE FRONT. THE SECOND LINE IS IN QUESTION GIVEN
THAT STORMS HAVE ALREADY FIRED AND COULD TAP OUT THE CURRENT
UNSTABLE ENVIRONMENT. THE BIGGEST THREAT FROM THIS AVIATION WISE
LOOKS TO BE THE POTENTIAL FOR GUSTY WINDS AND REDUCED VIS.
OTHERWISE OVERNIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DIE
OFF WITH DAYTIME HEATING AND FRONT SWEEPING ACROSS THE REGION.
THE OTHER ISSUE TONIGHT WILL BE POTENTIAL FOR FOG AND/OR LOW
STRATUS DECK. RIGHT NOW PLAN TO KEEP LOW STRATUS DECK WITH
POTENTIAL FOR AT LEAST MVFR CEILINGS OVERNIGHT INTO EARLY
TUESDAY. HIGH PRESSURE WILL RETURN TOMORROW WITH CLEARING SKIES.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...DJ
LONG TERM...RAY
AVIATION...DJ
Hazardous weather outlook, May 11, 4:00 AM EDT, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
400 AM EDT MON MAY 11 2015

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-121100-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...
MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...
SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...
SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...
JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD...
MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN...
ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
400 AM EDT MON MAY 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
THROUGH THIS EVENING. SOME STORMS MAY BECOME SEVERE...WITH
DAMAGING WINDS THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL BE POSSIBLE AGAIN FROM THURSDAY NIGHT THROUGH
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF DAMAGING WINDS
THROUGH THIS EVENING.

KAS

In the hours before

Special weather statement, May 11, 2:48 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
248 PM EDT MON MAY 11 2015

KYZ069-111-112-114-111915-
BREATHITT-JACKSON-OWSLEY-LEE-
248 PM EDT MON MAY 11 2015

...A STRONG THUNDERSTORM WILL AFFECT BREATHITT...JACKSON...OWSLEY...
AND LEE...

AT 247 PM EDT...A STRONG THUNDERSTORM WAS OVER TRAVELLERS REST...OR
NEAR BOONEVILLE...MOVING NORTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BEATTYVILLE...BOONEVILLE...CRESSMONT...VADA...LEROSE...IDA MAY...
BANFORD...ST. HELENS...TRAVELLERS REST...AIREDALE...YEADON...
OAKDALE...STURGEON...JETTS CREEK...LEVI...LONE...WIDECREEK...ELIAN...
GRASS AND CORGLETON.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTHEASTERN KENTUCKY.

&&

LAT...LON 3746 8392 3770 8367 3766 8359 3754 8342
      3734 8375 3734 8378
TIME...MOT...LOC 1847Z 227DEG 31KT 3745 8378

HAL
Special weather statement, May 11, 3:03 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
303 PM EDT MON MAY 11 2015

KYZ084-111930-
MCCREARY-
303 PM EDT MON MAY 11 2015

...A STRONG THUNDERSTORM WILL AFFECT MCCREARY COUNTY...

AT 303 PM EDT...A STRONG THUNDERSTORM WAS NEAR STRUNK...OR NEAR
ONEIDA...MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WHITLEY CITY...STRUNK...BLUE HERON...MARSHES SIDING...STEARNS AND
PINE KNOT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTH CENTRAL KENTUCKY.

&&

LAT...LON 3660 8461 3663 8464 3678 8446 3660 8429
TIME...MOT...LOC 1903Z 238DEG 17KT 3660 8451

HAL
Special weather statement, May 11, 3:32 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
332 PM EDT MON MAY 11 2015

KYZ106-108-109-112-112000-
WOLFE-BREATHITT-MAGOFFIN-MORGAN-
332 PM EDT MON MAY 11 2015

...A STRONG THUNDERSTORM WILL AFFECT WOLFE...BREATHITT...MAGOFFIN...
MORGAN...

AT 331 PM EDT...A STRONG THUNDERSTORM WAS OVER LEXIE...OR 8 MILES
EAST OF CAMPTON...MOVING NORTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WEST LIBERTY...SALYERSVILLE...SIMPSON...LEWIS...MALAGA...GORDON
FORD...WILLIAMS...WHITE OAK...HAGER...VANCLEVE...BETHANNA...
GILMORE...CUTUNO...BURKHART...ELSIE...EPSON...HOLLIDAY...KERNIE...
BAPTIST AND SELLARS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTHEASTERN KENTUCKY.

&&

LAT...LON 3762 8342 3772 8350 3793 8323 3775 8306
TIME...MOT...LOC 1931Z 236DEG 29KT 3771 8339

HAL
Special weather statement, May 11, 3:40 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
340 PM EDT MON MAY 11 2015

KYZ109-112-112015-
BREATHITT-MAGOFFIN-
340 PM EDT MON MAY 11 2015

...A STRONG THUNDERSTORM WILL AFFECT BREATHITT AND MAGOFFIN
COUNTIES...

AT 340 PM EDT...A STRONG THUNDERSTORM WAS OVER LUNAH...OR 10 MILES
EAST OF JACKSON...MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SALYERSVILLE...MASON...PRESS...SKAGGS...DAISYDELL...ROUSSEAU...
FORAKER...MARSHALLVILLE...ORDWAY...EVANSTON...GYPSY...TIPTOP...
SWAMPTON...BRADLEY...GUAGE...WALDO...LAMBRIC...WEST ROYALTON
STATION...BURNING FORK AND ROYALTON.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTHEASTERN KENTUCKY.

&&

LAT...LON 3752 8304 3752 8310 3750 8309 3745 8321
      3754 8331 3778 8305 3764 8291 3758 8290
TIME...MOT...LOC 1940Z 231DEG 28KT 3755 8318

HAL
Special weather statement, May 11, 3:48 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
348 PM EDT MON MAY 11 2015

KYZ083-112015-
WAYNE-
348 PM EDT MON MAY 11 2015

...A STRONG THUNDERSTORM WILL AFFECT WAYNE...

AT 347 PM EDT...A STRONG THUNDERSTORM WAS OVER COOPER...OR NEAR
MONTICELLO...MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MONTICELLO...BETSEY...KIDDER...DENNEY...FRAZER...DELTA...
STEUBENVILLE...MILL SPRINGS...COOPER...OIL VALLEY...GREGORY AND
BARRIER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTH CENTRAL KENTUCKY.

&&

LAT...LON 3696 8478 3696 8474 3698 8468 3688 8460
      3689 8459 3685 8459 3685 8457 3684 8459
      3683 8459 3673 8487 3679 8493
TIME...MOT...LOC 1947Z 230DEG 28KT 3677 8490

HAL
Local storm report, May 11, 3:57 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
357 PM EDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     TSTM WND DMG     LOWER BUFFALO           37.53N 83.69W
05/11/2015                   LEE                KY   EMERGENCY MNGR

            TREES DOWN

&&

JCARICO

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 12:53 PM EDTSpecial Weather StatementJKLPulaski67 min
May 11, 1:39 PM EDTSpecial Weather StatementJKLMcCreary36 min
May 11, 1:56 PM EDTAreal Flood AdvisoryJKLLaurel, McCreary, Pulaski, Wayne, Whitley3 hr
May 11, 2:23 PM EDTSpecial Weather StatementJKLJackson37 min
May 11, 2:38 PM EDTSpecial Weather StatementJKLPowell37 min
May 11, 2:45 PM EDTSpecial Weather StatementJKLClay30 min
May 11, 2:48 PM EDTSpecial Weather StatementJKLLee, Owsley27 min
May 11, 3:03 PM EDTSpecial Weather StatementJKLMcCreary27 min
May 11, 3:06 PM EDTSevere Thunderstorm WarningJKLBreathitt, Lee, Wolfe24 min
May 11, 3:32 PM EDTSpecial Weather StatementJKLMorgan28 min
May 11, 3:40 PM EDTSpecial Weather StatementJKLMagoffin35 min
May 11, 3:48 PM EDTSpecial Weather StatementJKLWayne27 min
May 11, 3:58 PM EDTSevere Thunderstorm WarningJKLJackson, Rockcastle47 min
May 11, 4:04 PM EDTSevere Thunderstorm WarningJKLClay, Knox, Leslie41 min
May 11, 4:11 PM EDTSpecial Weather StatementJKLJohnson34 min
May 11, 4:20 PM EDTSevere Thunderstorm WarningJKLJohnson, Martin40 min
May 11, 4:26 PM EDTSevere Thunderstorm WarningJKLFleming34 min
May 11, 4:43 PM EDTSpecial Weather StatementJKLLeslie32 min
May 11, 4:47 PM EDTSpecial Weather StatementJKLBath, Rowan43 min
May 11, 4:54 PM EDTSpecial Weather StatementJKLMartin36 min
May 11, 4:59 PM EDTSevere Thunderstorm WarningJKLHarlan, Leslie29 min
May 11, 5:02 PM EDTSevere Thunderstorm WarningJKLMartin28 min
May 11, 6:30 PM EDTSpecial Weather StatementJKLPike60 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.